# SDR FDEA202007201594

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33185
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SEAT TRACK HAS CORROSION IN MAIN CABIN @ RBL-45.5 BETWEEN STA. 1640 AND 1660 SEAT TRACK AT STA. 1640-1660 RBL45.5 OUT OF LIMITS DUE TO EXFOILATION IAW B757 SRM   53-00-52-1A FIG 101. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK   IAW B757 SRM 51-40-02 AND BOEING DWG 657N3318 REV B AND 657N3311 REV B
